# SDR N150AW0009

- Difficulty date: May 25, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N150AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23218
- Aircraft time: 55,708 hours, 43,333 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skate Angle
- Condition: Worn
- Location: Dorsal Fin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD END OF LEFT SKATE ANGLE FOR VERTICAL DORSAL FIN IS WORN AT BS 1016.  REPLACED SKATE ANGLE PER SRM 51-10-02.
